# SDR CALA9800538

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR HANDLE WOULD NOT MOVE DOWN UPON INITIAL ATTEMPT TO LOWER, WHILE ON APPROACH.  ALTERNATE GEAR EXTENSION WAS USED, AND THEN CREW WAS ABLE TO MOVE GEAR HANDLE DOWN AFTER EXTENSION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS JACKED IAW MM 7-11-00 AND THE GEAR HANDLE WAS CYCLED EIGHT TIMES AND ALL GEAR FUNCTIONS WERE NORMAL WITH SMOOTH GEAR HANDLE OPERATION.
